# SDR ASMF200405005

- Difficulty date: May 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N802AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 34,796 hours, 12,928 cycles
- Engine: Pwa PW2037
- Engine time: 27,764 hours, 10,960 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT SUSPENDED TAKE OFF AT 70 KTS AND RETURNED TO PLATFORM BECAUSE (L ENG BLEED OFF) LIGHT TURNED ON.  (L ENG BLEED OFF) LIGHT WAS DEFERRED IAW MEL 36-11-1. FIM 36-10-00 PROCEDURE WAS PERFORMED AND SUSPENDED TAKE OFF INSPECTION WAS ACCOMPLISHED IAW MM 05-51-14, ALL CORRECT.
